RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2042–2047 (Mi de2317)  

Integral Equations and Integral-Differential

An application of the method of averaging to a certain two-point boundary value problem for systems of integrodifferential equations of Fredholm type

D. D. Bainov, S. D. Milusheva

People's Republic of Bulgaria

Full text: PDF file (425 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.34
Received: 13.12.1973

Citation: D. D. Bainov, S. D. Milusheva, “An application of the method of averaging to a certain two-point boundary value problem for systems of integrodifferential equations of Fredholm type”, Differ. Uravn., 10:11 (1974), 2042–2047

Citation in format AMSBIB
\Bibitem{BaiMil74}
\by D.~D.~Bainov, S.~D.~Milusheva
\paper An application of the method of averaging to a certain two-point boundary value problem for systems of integrodifferential equations of Fredholm type
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2042--2047
\mathnet{http://mi.mathnet.ru/de2317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367587}
\zmath{https://zbmath.org/?q=an:0293.34066}


Linking options:
  • http://mi.mathnet.ru/eng/de2317
  • http://mi.mathnet.ru/eng/de/v10/i11/p2042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019